# SDR NWAA084519929

- Difficulty date: October 7, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 73,839 hours, 78,465 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO YYZ AFTER FLIGHT CREW SET THE LEADING EDGE SLATS TO EXTEND, FLAPS AT ZERO, THE AMBER SLAT DISAGREEMENT LIGHT ILLUMINATED AND AN UNCOMMANDED ROLL OF THE ACFT TO THE LT OCCURRED.  THE SLATS WERE RETRACTED WITHOUT DIFFICULTY, THE FLAPS EXTENDED TO 40 AND THE ACFT COMPLETED A NO SLAT LANDING WITHOUT FURTHER DIFFICULTIES.  MX FUNCTIONALLY CHECKED THE SYSTEM AND REPLACED THE LT SIDE T-DUCT AS A RESULT.  LEAK CHECK OF THE AIRFOIL ANTI-ICE SYSTEM AND FUNCTIONAL CHECKS OF THE SLAT AND FLAP SYSTEMS WERE ALL GOOD AND THE ACFT RETURNED TO SERVICE.
